# SDR FDEA202212092899

- Difficulty date: December 9, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5700 · Wing Structure
- Part: Web
- Part number: APB72407
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING FUEL TANK-STA 1372X=97;DURING CLEANUP/INSPECTION WE FOUND 1 HOLE IN THE   WEB CORRODED. THE HOLE IS NOT IN THE CORROSION REPAIR AREA. THE HOLE WAS PART OF   THE STRUCTURE REMOVED FOR ACCESSIBILITY TO CORRODED AREA. REPAIRED PER E.A. # 1-5730-T0371173 PART 2. TITLED WING PLATES AND SKINS CENTER TANK   UPPER SKIN AND OVER WING TANK AFT WEB-OVERSIZED HOLES REPAIR. "MAJOR REPAIR"
